On fuzzy $T_2$-Axioms
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 393-403
Sung Ki Cho
Konkuk University
Abstract : Some fuzzy $T_2$-axioms are characterized in terms of the notion of fuzzy closure and the relationship between those fuzzy $T_2$-axioms are obtained. Also, finite fuzzy topological spaces satisfying one of those axioms are studied.
Keywords : fuzzy GS-$T_{2}$ spaces, fuzzy S-$T_{2}$ spaces, fuzzy HR-$T_{2}$ spaces, fuzzy SS-$T_{2}$ spaces
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd